Securitization and capital structure in nonfinancial firms: an empirical investigation

Lemmon, Michael, Xiaolei Liu, Laura, Qinghao Mao, Mike and Nini, Greg 2014, Securitization and capital structure in nonfinancial firms: an empirical investigation, Journal of finance, vol. 69, no. 4, pp. 1787-1825, doi: 10.1111/jofi.12128.

Attached Files
Name Description MIMEType Size Downloads

Title Securitization and capital structure in nonfinancial firms: an empirical investigation
Author(s) Lemmon, Michael
Xiaolei Liu, Laura
Qinghao Mao, Mike
Nini, Greg
Journal name Journal of finance
Volume number 69
Issue number 4
Start page 1787
End page 1825
Total pages 39
Publisher John Wiley & Sons
Place of publication Chichester, Eng.
Publication date 2014-08
ISSN 0022-1082
Keyword(s) securitization
financial firms
nonfinancial firms
debtholders
capital structure
Language eng
DOI 10.1111/jofi.12128
Field of Research 1502 Banking, Finance And Investment
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, The American Finance Association
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106376

Document type: Journal Article
Collection: Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 16 Feb 2018, 15:28:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.